# SDR AALA991528

- Difficulty date: October 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AA
- Make and model: Boeing 727223
- Aircraft serial: 21372
- System (JASC): 3350 · Emergency Lighting
- Part: Conductor
- Part number: A3060720101
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - AISLE EMERGENCY EXIT FLOOR PATH LIGHTING BETWEEN FIRST CLASS AND COACH INOPERATIVE.  REPLACED EMERGENCY EXIT FLOOR PATH LIGHTING FLAT CONDUCTOR BETWEEN FIRST CLASS AND COACH.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
